# SDR SWAA2021060367814

- Difficulty date: April 28, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 1016 S2l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR SUPPORT ANGLE LOCATED AT BS 1016 BETWEEN STR 2R AND STR2L LOWER AT VERTICAL STABILIZER / REPLACED FRONT SPAR SUPPORT ANGLE LOCATED AT BS 1016 BTW STR 2R AND STR 2L LOWER AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 176A3001 REV 'E'
